# SDR SIMA20190524003

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 6,785 hours, 4,466 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116406
- Part serial: K3086
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE HYD 1 LO QTY SLOWLY DRAINED TO 0%. SHORTLY AFTER PSI DROPPED TO 0 DURING DESCENT. ASSOCIATED MESSAGES FOLLOWED. "TRANSFERRED TO NRWC 046-ORD-00977". C/A-PERFORMED ENGINE DRIVEN PUMP INSPECTION/CHECK IAW AMM 05-50-23. REMOVED AND REPLACED LT ENGINE DRIVEN HYDRAULIC PUMP IAW AMM 29-11-01. LK AND OPS CHECK GOOD. FOUND CRACK IN PRESSURE NACELLE CONNECTION LINE ON LOWER CONNECTION FLANGE. REMOVED AND REPLACED OF PRESSURE LINE (WHICH WAS FOUND TO BE LEAKING AT B NUT) PERFORMED AND PASSED ALL OPERATIONAL CHECKS. NO LEAKS FOUND AT THIS TIME.
